Clinical oncology (Royal College of Radiologists (Great Britain)) · 2000
Secondary acute myeloblastic leukaemia (AML) (expressing 11q23 mutation) occurring 11 months after chemotherapy/radiotherapy for paediatric non-Hodgkin lymphoma (NHL).
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Taylor H J, Gravett P, Plowman P N
Аннотация
The occurrence of 11q23 cytogenetic abnormalities in drug-induced acute myeloid leukaemia (AML) is now well recognized. They are most frequently associated with topoisomerase II inhibitor administration. We here describe the case history of a 15-year-old child who presented with Stage III B-cell non-Hodgkin's lymphoma (NHL) and was treated with anthracyclines, alkylating agents and low-dose mediastinal radiotherapy. She developed an 11q23 mutation-related secondary AML at 11 months after therapy (15 months after her first exposure to drugs; 12 months after the first radiotherapy exposure), possibly the earliest yet reported in a paediatric patient. We discuss this newly recognized early form of refractory, secondary AML and its relationship to chemoradiotherapy.